# SDR 2010FA0000783

- Difficulty date: July 20, 2010
- Submitted: August 6, 2010
- Operation: General aviation
- Aircraft: N1983F
- Make and model: Cessna 172P
- Aircraft serial: 76134
- Aircraft time: 6,558 hours
- Engine: Lyc O320*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screw
- Condition: Backed Out
- Location: Idle Mixture
- Component: Carburetor
- Component part number: 105193
- Stage of operation: LD
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE QUIT ON FINAL APPROACH WHEN PILOT PULLED THROTTLE BACK. SUBSEQUENT INSP FOUND CARB IDLE MIXTURE SCREW BACKED OUT.
